MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3947/ic.2014.46.2.103

Медицинская библиотека · Infection & chemotherapy · 2014

Alopecia areata associated with abacavir therapy.

Kim Hee-Sung, Shin Hyoung-Shik

СтатьяПеревод пока не подготовлен

Аннотация

Abacavir is a nucleoside reverse-transcriptase inhibitor that has been approved for use in combination with other retroviral agents in the treatment of HIV infection. Common adverse reactions include headache, fatigue, nausea, and rash. A fatal hypersensitivity reaction may occur in 5% of patients receiving abacavir; therefore, screening for HLA-B5701 should be performed before starting abacavir. Alopecia areata (AA) is infrequently reported in HIV-infected patients. Certain underlying conditions have been associated with AA, including a decreased CD4:CD8 ratio related to the progression of HIV infection, some opportunistic infections, and syphilis. Several antiretroviral drugs, such as zidovudine, indinavir, indinavir/ritonavir, lopinavir/ritonavir, and atazanavir/ritonavir have been implicated in the development of AA. At present, the occurrence of AA has not been associated with abacavir use. We cannot exclude that the use of abacavir and the development of AA could be coincidental. Nevertheless, patients given abacavir should be monitored for hair loss and the drug discontinued promptly if such signs appear.

Для цитирования: Kim Hee-Sung, Shin Hyoung-Shik. Alopecia areata associated with abacavir therapy.. Infection & chemotherapy. 2014. DOI: 10.3947/ic.2014.46.2.103.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.